# SDR SWIA202162132

- Difficulty date: September 3, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT AILERON HINGE #3 RETAINING PLATE HAS CORRODED HARDWARE.   (C-CHECK RO 10/30/2021)   REMOVED RH AILERON HINGE #3 RETAINING PLATE, CLEANED AND INSPECTED HARDWARE AND PLATE, NO CORROSION FOUND, REINSTALLED RH AILERON HINGE #3 RETAINING PLATE. REF - CRJ 700 AMM 27-15-01-000-801 A01 AND REF CRJ 700 AMM 27-15-01-400-801 A01
